MathSciNet Relay Station
MathSciNet bibliographic data
MR1156463 13C10 (13F20)
Bhatwadekar, S. M.; Varma, P. L. N. Extendibility criterion for a projective module of rank one over $R[T]$ and $R[T,T\sp {-1}]$. Proc. Amer. Math. Soc. 119 (1993), no. 4, 1069–1075.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement